Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Ibuclin (Ibuprofen + Paracetamol) 10 tablets Ibuclin (Ibuprofen + Paracetamol) 10 tablets

Ibuclin (Ibuprofen + Paracetamol) 10 tablets

Quick Overview

Ibuclin (Ibuprofen + Paracetamol) 10 tablets Derivatives of propionic acid

In Stock
$10.00

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

The composition and form of issue: 

Tablets, film-coated, 1 tablet contains:

ibuprofen 400 mg

paracetamol 325 mg

other ingredients: microcrystalline cellulose corn starch glycerol sodium starch of glycolate silica colloidal anhydrous talc-purified magnesium stearate hypromellose macrogol Lak sunset yellow, titanium dioxide Polysorbate sorbic acid, Dimethicone 

in blister 10 PCs. in a pack of cardboard 2 or 20 blisters.

Pharmacological action:

Weakens the excitability of the thermoregulation center in hypothalamus (paracetamol) inhibits the synthesis of PG (ibuprofen, paracetamol) stimulates the formation of endogenous interferon (ibuprofen).

Indications:

Weak and moderate pain syndrome of various origin (headache, toothache, neuralgia, pain in osteochondrosis of the spine, arthralgia, myalgia, tenosynovitis, bursitis, pain in traumatic injuries of muscles, ligaments, tendons) fever in infectious and inflammatory diseases (including diseases of the upper respiratory tract and upper respiratory tract — tonsillitis, pharyngitis, tracheobronchitis, sinusitis, otitis media) arthritis (rheumatoid arthritis, including juvenile ankylosing spondylitis, gouty arthritis, rheumatism), disalgomenorea, adnexitis.

Contraindications:

Hypersensitivity, ulcers of the gastrointestinal tract, “aspirinova” asthma, severe renal and hepatic failure, diseases of the optic nerve, deficiency of glucose?6-fosfatdegidrogenaza, pregnancy, breast-feeding.

Application during pregnancy and breast-feeding:

Contraindicated. At the time of treatment should stop breastfeeding.

Side effect:

From the nervous system and sensory organs: headache, dizziness, blurred vision.

From the digestive tract: nausea, anorexia, vomiting, gastralgia, erosive and ulcerative lesions of the gastrointestinal tract, bleeding, diarrhea.

Allergic reactions: rash, itching, urticaria.

Other: thrombocytopenia, impaired renal and liver function (in overdose).

Method of application and doses:

Inside, the dosing regimen is set individually depending on the readings.

Adults and children over 12 years: usually the initial dose — 1 table. 3 times a day after meals.

The maximum single dose – 2 table., the maximum daily-6 table.

In cases of impaired renal or liver function, the interval between doses is not less than 8 hours — 

The duration of treatment should not exceed 5 days in the appointment as an anesthetic and more than 3 days — as a antipyretic.

Additional Information

SKU ml4769
Manufacturer Dr.Reddy's
The purpose of the medication Derivatives of propionic acid
Weight kg. 0.05

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods